RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 222, Number 6, Pages 1276–1278 (Mi dan39099)  

MATHEMATICS

On approximation in the uniform metric, by functions of special form, of functions satisfying a boundary condition

V. M. Kolodiazhnyia, V. A. Rvachevb

a Institute of Problems of Mechanical Engineering, Academy of Sciences of the Ukrainian SSR, Kharkiv
b Khar'kov Aviation Institute

Full text: PDF file (237 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.51
Presented: N. N. Yanenko
Received: 18.12.1974

Citation: V. M. Kolodiazhnyi, V. A. Rvachev, “On approximation in the uniform metric, by functions of special form, of functions satisfying a boundary condition”, Dokl. Akad. Nauk SSSR, 222:6 (1975), 1276–1278

Citation in format AMSBIB
\Bibitem{KolRva75}
\by V.~M.~Kolodiazhnyi, V.~A.~Rvachev
\paper On approximation in the uniform metric, by functions of special form, of functions satisfying a boundary condition
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 222
\issue 6
\pages 1276--1278
\mathnet{http://mi.mathnet.ru/dan39099}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0387896}
\zmath{https://zbmath.org/?q=an:0324.41007}


Linking options:
  • http://mi.mathnet.ru/eng/dan39099
  • http://mi.mathnet.ru/eng/dan/v222/i6/p1276

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019